Advertisement

Gap Functions and Existence of Solutions for a System of Vector Equilibrium Problems

  • N. J. Huang
  • J. Li
  • J. C. YaoEmail author
Article

Abstract

In this paper, a gap function for a system of vector equilibrium problems is introduced and studied. Some necessary and sufficient conditions for the system of vector equilibrium problems are established. Characterizations of the solutions set for the system of vector equilibrium problems are also derived. Furthermore, some existence results of solutions for the system of vector equilibrium problems are proved.

Keywords

Systems of vector equilibrium problems Gap functions Convex cones Point-to-set mappings 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994) zbMATHGoogle Scholar
  2. 2.
    Schaible, S., Yao, J.C., Zeng, L.C.: A proximal method for pseudomonotone type variational-like inequalities. Taiwan. J. Math. 10, 497–513 (2006) zbMATHGoogle Scholar
  3. 3.
    Zeng, L.C., Lin, L.J., Yao, J.C.: Auxiliary problem method for mixed variational-like inequalities. Taiwan. J. Math. 10, 515–529 (2006) zbMATHGoogle Scholar
  4. 4.
    Chadli, O., Wong, N.C., Yao, J.C.: Equilibrium problems with applications to eigenvalue problems. J. Optim. Theory Appl. 117, 245–266 (2003) zbMATHCrossRefGoogle Scholar
  5. 5.
    Flores-Bazán, F.: Existence theory for finite-dimensional pseudomonotone equilibrium problems. Acta Appl. Math. 77, 249–297 (2003) zbMATHCrossRefGoogle Scholar
  6. 6.
    Giannessi, F. (ed.): Vector Variational Inequalities and Vector Equilibrium Problems. Kluwer Academic, Dordrecht (2000) Google Scholar
  7. 7.
    Isac, G., Bulavski, V.A., Kalashnikov, V.V.: Complementarity, Equilibrium, Efficiency and Economics. Kluwer Academic, Dordrecht (2002) zbMATHGoogle Scholar
  8. 8.
    Giannessi, F.: Theorem of alternative, quadratic programs, and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds.) Variational Inequality and Complementarity Problems, pp. 151–186. Wiley, Chichester (1980) Google Scholar
  9. 9.
    Ansari, Q.H., Schaible, S., Yao, J.C.: The system of generalized vector equilibrium problems with applications. J. Glob. Optim. 22, 3–16 (2002) zbMATHCrossRefGoogle Scholar
  10. 10.
    Ansari, Q.H., Yao, J.C.: An existence result for generalized vector equilibrium problem. Appl. Math. Lett. 12, 53–56 (1999) zbMATHCrossRefGoogle Scholar
  11. 11.
    Bianchi, M., Hadjisavvas, N., Schaible, S.: Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92, 527–542 (1997) zbMATHCrossRefGoogle Scholar
  12. 12.
    Ding, X.P., Yao, J.C., Lin, L.J.: Solutions of system of generalized vector quasi-equilibrium problems in locally G-convex uniform spaces. J. Math. Anal. Appl. 298, 398–410 (2004) zbMATHCrossRefGoogle Scholar
  13. 13.
    Fang, Y.P., Huang, N.J.: Existence results for systems of strongly implicit vector variational inequalities. Acta Math. Hung. 103, 265–277 (2004) zbMATHCrossRefGoogle Scholar
  14. 14.
    Fang, Y.P., Huang, N.J.: Vector equilibrium type problems with (S)+-conditions. Optimization 53, 269–279 (2004) zbMATHCrossRefGoogle Scholar
  15. 15.
    Hadjisavvas, N., Schaible, S.: From scalar to vector equilibrium problems in the quasimonotone case. J. Optim. Theory Appl. 96, 297–309 (1998) zbMATHCrossRefGoogle Scholar
  16. 16.
    Huang, N.J., Gao, C.J.: Some generalized vector variational inequalities and complementarity problems for multivalued mappings. Appl. Math. Lett. 16, 1003–1010 (2003) zbMATHCrossRefGoogle Scholar
  17. 17.
    Huang, N.J., Li, J., Thompson, H.B.: Implicit vector equilibrium problems with applications. Math. Comput. Model. 37, 1343–1356 (2003) zbMATHCrossRefGoogle Scholar
  18. 18.
    Li, J., Huang, N.J., Kim, J.K.: On implicit vector equilibrium problems. J. Math. Anal. Appl. 283, 501–512 (2003) zbMATHCrossRefGoogle Scholar
  19. 19.
    Li, S.J., Teo, K.L., Yang, X.Q.: Generalized vector quasiequilibrium problems. Math. Methods Oper. Res. 61, 385–397 (2005) zbMATHCrossRefGoogle Scholar
  20. 20.
    Ansari, Q.H., Scahible, S., Yao, J.C.: Vector quasivariational inequalities over product spaces. J. Global Optim. 32, 437–449 (2005) zbMATHCrossRefGoogle Scholar
  21. 21.
    Chadli, O., Yang, X.Q., Yao, J.C.: On generalized vector prevariational and prequasivariational inequalities. J. Math. Anal. Appl. 295, 392–403 (2004) zbMATHCrossRefGoogle Scholar
  22. 22.
    Giannessi, F. (ed.): Vector Variational Inequalities and Vector Equilibria. Mathematical Theories. Kluwer Academic, Dordrecht (2000) zbMATHGoogle Scholar
  23. 23.
    Tan, N.X., Tinh, P.N.: On the existence of equilibrium points of vector functions. Numer. Funct. Anal. Optim. 19, 141–156 (1998) zbMATHGoogle Scholar
  24. 24.
    Ansari, Q.H., Oettli, W., Schläger, D.: A generalization of vector equilibria. Math. Methods Oper. Res. 46, 147–152 (1997) zbMATHCrossRefGoogle Scholar
  25. 25.
    Fu, J.: Simultaneous vector variational inequalities and vector implicit complementarity problem. J. Optim. Theory Appl. 93, 141–151 (1997) zbMATHCrossRefGoogle Scholar
  26. 26.
    Lee, G.M., Kim, D.S., Lee, B.S.: On noncooperative vector equilibrium. Indian J. Pure Appl. Math. 27, 735–739 (1996) zbMATHGoogle Scholar
  27. 27.
    Zeng, L.C., Wong, N.C., Yao, J.C.: Convergence of hybrid steepest-descent methods for generalized variational inequalities. Acta Math. Sinica, Engl. Ser. 22, 1–12 (2006) zbMATHCrossRefGoogle Scholar
  28. 28.
    Konnov, I.V., Schaible, S., Yao, J.C.: Combined relaxation method for mixed equilibrium problems. J. Optim. Theory Appl. 126, 309–322 (2005) zbMATHCrossRefGoogle Scholar
  29. 29.
    Yang, X.Q., Yao, J.C.: Gap functions and existence of solutions to set-valued vector variational inequalities. J. Optim. Theory Appl. 115, 407–417 (2002) zbMATHCrossRefGoogle Scholar
  30. 30.
    Mastroeni, G.: Gap functions for equilibrium problems. J. Glob. Optim. 27, 411–426 (2003) zbMATHCrossRefGoogle Scholar
  31. 31.
    Li, J., He, Z.Q.: Gap functions and existence of solutions to generalized vector variational inequalities. Appl. Math. Lett. 18, 989–1000 (2005) zbMATHCrossRefGoogle Scholar
  32. 32.
    Yang, X.Q.: On the gap functions of prevariational inequalities. J. Optim. Theory Appl. 116, 437–452 (2003) zbMATHCrossRefGoogle Scholar
  33. 33.
    Chen, G.Y., Yang, X.Q., Yu, H.: A nonlinear scalarization function and generalized quasi-vector equilibrium problems. J. Glob. Optim. 32, 451–466 (2005) zbMATHCrossRefGoogle Scholar
  34. 34.
    Deguire, P., Tan, K.K., Yuan, G.X.Z.: The study of maximal elements, fixed points for L s majorized mappings, and their applications to minimax and variational inequalities in the product topological spaces. Nonlinear Anal. Theory, Methods, Appl. 37, 933–951 (1999) CrossRefGoogle Scholar
  35. 35.
    Chen, G.Y., Yang, X.Q.: Characterizations of variable domination structures via nonlinear scalarization. J. Optim. Theory Appl. 112, 97–110 (2002) zbMATHCrossRefGoogle Scholar
  36. 36.
    Gerstewitz, C.T.: Nonconvex duality in vector optimization. Wissensch. Z., Technische Hochschule Leuna-Mersebung 25, 357–364 (1983) (in German) zbMATHGoogle Scholar
  37. 37.
    Oettli, W.: A remark on vector-valued equilibria and generalized monotonicity. Acta Math. Vietnam. 22, 213–221 (1997) zbMATHGoogle Scholar
  38. 38.
    Flores-Bazán, F., Flores-Bazán, F.: Vector equilibrium problems under asymptotic analysis. J. Glob. Optim. 26, 141–166 (2003) zbMATHCrossRefGoogle Scholar
  39. 39.
    Ansari, Q.H., Schaible, S., Yao, J.C.: System of vector equilibrium problems and its applications. J. Optim. Theory Appl. 107, 547–557 (2000) zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of MathematicsSichuan UniversityChengduPeople’s Republic of China
  2. 2.Department of MathematicsChina West Normal UniversityNanchongPeople’s Republic of China
  3. 3.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan

Personalised recommendations